See Alike in...

Alike App

Browser

cansan08

710d

I need help with losing weight

    • DaniBear

      709d

      i see you’re on prednisone. this drug will increase your appetite and cause you to hold on to fluid. i would say maybe contact your nutritionist for help with a meal plan to help you stay feeling full. daily exercise would really help too, even just starting with walking! i know a lot of people have trouble losing weight on prednisone, so it’s definitely a hard journey you have to work at

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion